# SDR 9JLA2022051334736

- Difficulty date: April 8, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N47KH
- Make and model: Amd FALCON50MYST
- Aircraft serial: 50245
- Aircraft time: 8,259 hours, 5,489 cycles
- System (JASC): 2730 · Elevator Control System
- Part: None
- Part number: 10604319
- Part serial: 1429
- Condition: Defective
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT AFTER TAKEOFF RECEIVING A FLIGHT CONTROL Q-UNIT ANNUNCIATOR, THEY INDICATED THAT THE ANNUNCIATOR REMAINED ILLUMINATED FOR SEVERAL MINUTES AND THEN EXTINGUISHED. THE FLIGHT CONTINUED WITHOUT ANY FAULTS. THE MAINTENANCE VENDOR DETERMINED THAT THE PITCH ARTHUR BELLCRANK WAS DEFECTIVE AND WAS REMOVED AND A REPAIRED UNIT WAS INSTALLED. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
